# SDR SWIA201438114

- Difficulty date: May 28, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 14,268 hours, 8,208 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 358
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SKIN  GOUGED BS 358 AND WL 80.  C-CHECK, BLENDED IAW REO.
